# SDR COM11950

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255C
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 120278875001
- Condition: Cracked
- Location: Fuselage
- Part time: 10,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE VHF-2 ANTENNA, THE FUSELAGE SKIN WAS FOUND TO BE CRACKED BETWEEN THE NUTPLATES FOR MOUNTING THE ANTENNA.  THE SKIN WAS REPAIRED PER EMB 120 SRM 53-20-01 PG 204 TO 208.
